# SDR ASAA0280561

- Difficulty date: November 11, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995773997
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, SHEAR TIE IN AFT CARGO BAY CORRODED IN TWO AREAS AT FS 1287, L29L TO L29R.  REMOVED CORROSION AND REPAIRED WITH DOUBLER PER SRM 53-01, 53-03, AND 51-30-2.  (M)
